Birkhoff Center of a Quotient of Almost Distributive Fuzzy Lattices

Brhanu Asaye Alaba, Mihret Alamneh Taye, Gerima Tefera Dejen

Abstract


The concept of a fuzzy congruence relation is introduced, and we also prove quotient isomorphism in Almost Distributive Fuzzy lattice.


Keywords


Almost distributive lattice; Almost distributive fuzzy lattice, fuzzy poset; Relatively complemented ADFL; Birkhoff center of an Almost distributive lattice; Birkhoff center of an almost distributive fuzzy lattice

Full Text:

PDF

References


B. A. Alaba and G. T. Dejen, Birkhoff center of Almost distributive fuzzy lattice, International Journal of Computing Science and Applied Mathematics 3(2) (2017), 65 – 70, DOI: 10.12962/j24775401.v3i2.2211.

B. Assaye, Y. Gedamu and B. Tarekegn, Almost distributive fuzzy lattice, International Journal of Mathematics and its Applications 5(1-C) (2017), 307 – 316, http://ijmaa.in/v5n1-c/307-316.pdf.

I. Chon, Fuzzy partial order relations and fuzzy lattices, Korean Journal of Mathematics 17(4) (2009), 361 – 374, https://pdfs.semanticscholar.org/3f49/75eeea037faf0676a511caa831eabcd5b882.pdf.

J. A. Goguen, L-fuzzy sets, Journal of Mathematical Analysis and Applications 18 (1967), 145 – 174, https://core.ac.uk/download/pdf/82486542.pdf.

G. C. Rao, Almost Distributive Lattice (ADL), Doctoral thesis, Department of Mathematics, Andhra University, Visakhapatnam (1980).

E. Sanchez, Resolution of composite fuzzy relation equations, Information and Control 30 (1976), 38 – 48, DOI: 10.1016/S0019-9958(76)90446-0.

U. M. Swamy and G. C. Rao, Almost distributive lattice, Journal of the Australian Mathematical Society 31(1) (1981), 77 – 91, DOI: 10.1017/S1446788700018498.

U. M. Swamy and S. Ramish, Birkhoff center of an Almost Distributve Lattice (ADL), International Journal of Algebra 3(11) (2009), 539 – 546, http://m-hikari.com/ija/ija-password-2009/ija-password9-12-2009/rameshIJA9-12-2009.pdf.

U. M. Swamy, G. C. Rao, R. V. G. Ravikumar and Ch. Pragati, Birkhoff center of a poset, South Asian Bulletin of Mathematics 26 (2002), 509 – 516, DOI: 10.1007/s10012-002-0509-7.

L. A. Zadeh, Fuzzy sets, Inform and Control 8 (1965), 338 – 353, DOI: 10.1016/S0019-9958(65)90241-X.




DOI: http://dx.doi.org/10.26713%2Fjims.v12i1.1243

eISSN 0975-5748; pISSN 0974-875X